18 found
Sort by:
  1. J. Richard Büchi (1983). State-Strategies for Games in $F{\Sigma\Delta} \Bigcap G{\Delta\Sigma}$. Journal of Symbolic Logic 48 (4):1171 - 1198.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  2. J. Richard Büchi & Dirk Siefkes (1983). The Complete Extensions of the Monadic Second Order Theory of Countable Ordinals. Mathematical Logic Quarterly 29 (5):289-312.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  3. J. Richard Büchi & Charles Zaiontz (1983). Deterministic Automata and the Monadic Theory of Ordinals < Ω2. Mathematical Logic Quarterly 29 (5):313-336.
    No categories
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  4. J. Richard Büchi (1973). The Monadic Second Order Theory of All Countable Ordinals. New York,Springer.
    Büchi, J. R. The monadic second order theory of [omega symbol]₁.--Büchi, J. R. and Siefkes, D. Axiomatization of the monadic second order theory of [omega symbol]₁.
    No categories
     
    My bibliography  
     
    Export citation  
  5. J. Richard Büchi & Kenneth J. Danhof (1973). Variations on a Theme of Cantor in the Theory of Relational Structures. Mathematical Logic Quarterly 19 (26‐29):411-426.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  6. J. Richard Büchi & Kenneth J. Danhof (1972). Model Theoretic Approaches to Definability. Mathematical Logic Quarterly 18 (4‐6):61-70.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  7. J. Richard Büchi & Lawrence H. Landweber (1969). Definability in the Monadic Second-Order Theory of Successor. Journal of Symbolic Logic 34 (2):166-170.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  8. J. Richard Buchi & Lawrence H. Landweber (1969). Definability in the Monadic Second-Order Theory of Successor. Journal of Symbolic Logic 34 (2):166 - 170.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  9. J. Richard Buchi (1964). Review: Alonzo Church, Logic, Arithmetic, and Automata. [REVIEW] Journal of Symbolic Logic 29 (4):210-210.
    Direct download  
     
    My bibliography  
     
    Export citation  
  10. J. Richard Buchi (1961). Book Review:Naive Set Theory Paul R. Halmos. [REVIEW] Philosophy of Science 28 (4):445-.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  11. J. Richard Büchi (1960). Weak Second‐Order Arithmetic and Finite Automata. Mathematical Logic Quarterly 6 (1‐6):66-92.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  12. J. Richard Buchi (1960). Book Review:Die Axiomatischen Grundlagen Einer Allgemeinen Theorie des Messens J. Pfanzagl. [REVIEW] Philosophy of Science 27 (2):224-.
    Translate to English
    | Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  13. J. Richard Buchi (1957). Review of K. Menger, The Basic Concepts of Mathematics. [REVIEW] Philosophy of Science 24 (4):366-.
  14. J. Richard Büchi (1953). Investigation of the Equivalence of the Axiom of Choice and Zorn's Lemma From the Viewpoint of the Hierarchy of Types. Journal of Symbolic Logic 18 (2):125-135.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation  
  15. J. Richard Buchi (1953). Investigation of the Equivalence of the Axiom of Choice and Zorn's Lemma From the Viewpoint of the Hierarchy of Types. Journal of Symbolic Logic 18 (2):125 - 135.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  16. J. Richard Buchi (1953). Review: Bjarni Jonsson, Alfred Tarski, Boolean Algebras with Operators. [REVIEW] Journal of Symbolic Logic 18 (1):70-71.
    Direct download  
     
    My bibliography  
     
    Export citation  
  17. J. Richard Buchi (1953). Review: Hugo Ribeiro, A Remark on Boolean Algebras with Operators. [REVIEW] Journal of Symbolic Logic 18 (1):71-71.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  18. J. Richard Buchi (1953). Review: Louise H. Chin, Alfred Tarski, Distributive and Modular Laws in the Arithmetic of Relation Algebras. [REVIEW] Journal of Symbolic Logic 18 (1):72-72.
    Direct download  
     
    My bibliography  
     
    Export citation